# SDR HKGA201906240002

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12005805603
- Part serial: NSN
- Condition: Corroded
- Location: Frames 17-18
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOOR BEAM UPPER SURFACE (REF. SRM 51-25-00). INSTALLED NEW FLOOR BEAM AT FRAMES 17 - 18 (REF. SRM 51-40-02 REV 58).  PN: 120-05805-603 BUTT STRAP REPLACES 120-05805-003
